Article citationsMore>>

I. Karatzas, “Adaptive Control of a Diffusion to a Goal and a Parabolic Monge-Ampère Equation,” The Asian Journal of Mathematics, Vol. 1, No. 2, 1997, pp. 295313.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.